# SDR SWAA2025103019891

- Difficulty date: September 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 57,081 hours, 33,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD; SUPPORT ANGLE HAS SEVERAL FASTENERS HOLES ELONGATED; BTW STA 867 AND STA 947.  REPLACED SUPPORT ANGLE LOC. AFT CARGO COMPARTMENT BULKHEAD; ON BTW STA 867 AND STA 947 IAW SRM 51-40-02.
